ON DIFFERENT TYPE OF FIXED POINT THEOREM FOR MULTIVALUED MAPPINGS VIA MEASURE OF NONCOMPACTNESS


Creative Commons License

BOUZARA N. E. H. , KARAKAYA V.

ADVANCES IN OPERATOR THEORY, vol.3, no.2, pp.326-336, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 3 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.15352/aot.1704-1153
  • Title of Journal : ADVANCES IN OPERATOR THEORY
  • Page Numbers: pp.326-336
  • Keywords: Fixed point, measure of noncompactness, evolution inclusion

Abstract

In this paper by using the measure of noncompactness concept, we present new fixed point theorems for multivalued maps. In further we introduce a new class of mappings which are general than Meir-Keeler mappings. Finally, we use these results to investigate the existence of weak solutions to an Evolution differential inclusion with lack of compactness.